# SDR A6WA201441356

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N436SE
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430354
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE EDGE INBD & CTR STOP CONTACTS CHAFED.  R & R THE RT INBD FLAP VANE INBD LE WITH NEW SERVICEABLE LE SKIN IAW SRM 51-42-131-25-16.
